# SDR 98ZZZX3637

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: CSV115212AB
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT REGULATE VOLTAGE.  REPLACED.
